Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Persistent, elevated IgE level after taking Fexor, Levocetezine. Suffering from eczema in the mornings. Advice?

Hi, I am a 28 yrs old female,my IgE level is 314,i am taking Fexor and Levocitizine for last few months.....still I am having problem...what is the treatment for this?I am suffering from ezcema especially in the morning time,can youplz help me?now my doctor advised me to takea small dose of steroid (gupisone 20 for 5 days)
Asked On : Fri, 4 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, the elevated IgE level is not because of allergic and lesion that you have if you are being advised for steroid then it is okay if could take this, hope this information helps you, have a nice day.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor